Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``On parabolic measures and subparabolic functions''


Author: Jang Mei G. Wu
Journal: Trans. Amer. Math. Soc. 259 (1980), 636-636
MSC: Primary 31C99; Secondary 31D05, 35K99
Original Article: Trans. Amer. Math. Soc. 251 (1979), 171-185.
MathSciNet review: 567103
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31C99, 31D05, 35K99

Retrieve articles in all journals with MSC: 31C99, 31D05, 35K99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1980-0567103-4
PII: S 0002-9947(1980)0567103-4
Article copyright: © Copyright 1980 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia